# SDR SWAA2021031554583

- Difficulty date: March 11, 2021
- Submitted: March 15, 2021
- Operation: Air carrier
- Aircraft: N900WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32544
- Aircraft time: 44,839 hours, 26,893 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Seat Row 11
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OH CEILING EMERGENCY EXIT LIGHT LOOSE @ ROW 11. / SECURED OH CEILING EMERGENCY EXIT LIGHT @ ROW 11 PER MM 33-51-01
